E-Prints Complutense

Barrelledness conditions on S(Σ;E) and B(Σ;E).

Impacto

Descargas

Último año

Mendoza Casas, José (1982) Barrelledness conditions on S(Σ;E) and B(Σ;E). Mathematische Annalen, 261 (1). pp. 11-22. ISSN 0025-5831

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

534kB

URL Oficial: http://www.springerlink.com/content/x35m3k7433761318/


URLTipo de URL
http://www.springerlink.com/Editorial


Resumen

Let Ω be a nonempty set, and let Σ be a field of subsets of Ω. If E is a locally convex space we denote by S(Σ;E) the vector space of all Σ-simple functions defined on Ω with values in E, and by B(Σ;E) the vector space of all functions defined on Ω with values in E which are uniform limits of Σ-simple functions. We give some results characterizing when the spaces S(Σ;E) and B(Σ;E) endowed with the uniform convergence topology are barrelled or infrabarrelled.


Tipo de documento:Artículo
Palabras clave:uniform convergence topology; barrelled; infrabarrelled; uniform limit of vector valued simple functions
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:16891
Depositado:26 Oct 2012 08:21
Última Modificación:13 Nov 2013 16:25

Descargas en el último año

Sólo personal del repositorio: página de control del artículo